# SDR DALA2017090200005

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 48,860 hours, 6,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER AT LOCATION 605 LOOSE.  RE-SECURED EMERGENCY EXIT SIGN.
